Alert archive / Wyoming / Red Flag Warnings in 2011

Red Flag Warning 8, NWS Riverton, WY

September 1, 20115 counties in Wyoming

NWS Riverton, WY issued this red flag warning at Sep 1, 2011, 2:24 AM MDT for 5 counties in Wyoming. It took effect at Sep 1, 2011, 12:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 1, 2011, 2:24 AM MDT (08:24 UTC)
In effect from
Sep 1, 2011, 12:00 PM MDT
Expired
Sep 1, 2011, 8:00 PM MDT
In force
8 hr
Issued by
NWS Riverton, WY

Counties Fremont County, WY, Lincoln County, WY, Natrona County, WY, Sweetwater County, WY, Uinta County, WY

The radar

The Riverton/Lander radar (KRIW), 105 km from the middle of the area, began a volume at 08:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Riverton, WY (KRIW), launched 00:00Z, 8.4 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 00:00Z on 2011-09-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 00:00Z on 2011-09-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4720 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

142 
WWUS85 KRIW 010824
RFWRIW

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
224 AM MDT THU SEP 1 2011

...CRITICAL FIRE WEATHER DANGER CONTINUES OVER PORTIONS OF
SOUTHWEST AND CENTRAL WYOMING...

.AN APPROACHING TROUGH WILL CREATE WINDY CONDITIONS AND VERY LOW
RELATIVE HUMIDITY VALUES OVER PORTIONS OF SOUTHWEST AND CENTRAL
WYOMING. THIS COMBINED WITH CRITICALLY DRY FUELS WILL LEAD TO RED
FLAG CONDITIONS OVER THESE AREAS THIS AFTERNOON AND EVENING.

WYZ277-012100-
/O.NEW.KRIW.FW.W.0008.110901T1800Z-110902T0200Z/
LINCOLN AND UINTA COUNTIES/LOWER ELEVATIONS-
224 AM MDT THU SEP 1 2011

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS
EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE
277...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A RED FLAG
WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT
FROM NOON TODAY TO 8 PM MDT THIS EVENING. 

* AFFECTED AREA...FIRE WEATHER ZONE 277.

* WINDS...SOUTHWEST TO WEST 15 TO 25 MPH WITH GUSTS TO 35 MPH.

* RELATIVE HUMIDITY...10-16 PERCENT.

* IMPACTS...EXTREME FIRE WEATHER CONDITIONS ARE EXPECTED THIS 
  AFTERNOON AND EVENING. ANY FIRES HAVE A HIGH POTENTIAL TO 
  EXHIBIT EXTREME BEHAVIOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

WYZ279-012100-
/O.NEW.KRIW.FW.W.0008.110901T1800Z-110902T0200Z/
SWEETWATER COUNTY/ROCK SPRINGS BLM/FLAMING GORGE NRA-
224 AM MDT THU SEP 1 2011

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS
EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE
279...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A RED FLAG
WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT
FROM NOON TODAY TO 8 PM MDT THIS EVENING. 

* AFFECTED AREA...FIRE WEATHER ZONE 279.

* WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS TO 35 MPH.

* RELATIVE HUMIDITY...8-14 PERCENT

* IMPACTS...EXTREME FIRE WEATHER CONDITIONS ARE EXPECTED THIS 
  AFTERNOON AND EVENING. ANY FIRES HAVE A HIGH POTENTIAL TO 
  EXHIBIT EXTREME BEHAVIOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

WYZ289-012100-
/O.NEW.KRIW.FW.W.0008.110901T1800Z-110902T0200Z/
GRANITE/GREEN/FERRIS/RATTLESNAKE MOUNTAINS-
224 AM MDT THU SEP 1 2011

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS
EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE
289...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A RED FLAG
WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT
FROM NOON TODAY TO 8 PM MDT THIS EVENING. 

* AFFECTED AREA...FIRE WEATHER ZONE 289.

* WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS TO 35 MPH.

* RELATIVE HUMIDITY...7-13 PERCENT

* IMPACTS...EXTREME FIRE WEATHER CONDITIONS ARE EXPECTED THIS 
  AFTERNOON AND EVENING. ANY FIRES HAVE A HIGH POTENTIAL TO 
  EXHIBIT EXTREME BEHAVIOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

HTTP://WEATHER.GOV/RIVERTON
2 follow-up statements
336 
WWUS85 KRIW 011908
RFWRIW

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
108 PM MDT THU SEP 1 2011

...CRITICAL FIRE WEATHER DANGER CONTINUES OVER PORTIONS OF
SOUTHWEST AND CENTRAL WYOMING...

.AN APPROACHING TROUGH WILL CREATE WINDY CONDITIONS AND VERY LOW
RELATIVE HUMIDITY VALUES OVER PORTIONS OF SOUTHWEST AND CENTRAL
WYOMING. THIS COMBINED WITH CRITICALLY DRY FUELS WILL LEAD TO RED
FLAG CONDITIONS OVER THESE AREAS THIS AFTERNOON AND EVENING.

WYZ277-020200-
/O.CON.KRIW.FW.W.0008.000000T0000Z-110902T0200Z/
LINCOLN AND UINTA COUNTIES/LOWER ELEVATIONS-
108 PM MDT THU SEP 1 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 277...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING.

* AFFECTED AREA...FIRE WEATHER ZONE 277.

* WINDS...SOUTHWEST TO WEST 15 TO 25 MPH WITH GUSTS TO 35 MPH.

* RELATIVE HUMIDITY...10-16 PERCENT.

* IMPACTS...EXTREME FIRE WEATHER CONDITIONS ARE EXPECTED THIS 
  AFTERNOON AND EVENING. ANY FIRES HAVE A HIGH POTENTIAL TO 
  EXHIBIT EXTREME BEHAVIOR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

WYZ279-020200-
/O.CON.KRIW.FW.W.0008.000000T0000Z-110902T0200Z/
SWEETWATER COUNTY/ROCK SPRINGS BLM/FLAMING GORGE NRA-
108 PM MDT THU SEP 1 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 279...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING.

* AFFECTED AREA...FIRE WEATHER ZONE 279.

* WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS TO 35 MPH.

* RELATIVE HUMIDITY...8-14 PERCENT

* IMPACTS...EXTREME FIRE WEATHER CONDITIONS ARE EXPECTED THIS 
  AFTERNOON AND EVENING. ANY FIRES HAVE A HIGH POTENTIAL TO 
  EXHIBIT EXTREME BEHAVIOR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

WYZ289-020200-
/O.CON.KRIW.FW.W.0008.000000T0000Z-110902T0200Z/
GRANITE/GREEN/FERRIS/RATTLESNAKE MOUNTAINS-
108 PM MDT THU SEP 1 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 289...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING.

* AFFECTED AREA...FIRE WEATHER ZONE 289.

* WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS TO 35 MPH.

* RELATIVE HUMIDITY...7-13 PERCENT

* IMPACTS...EXTREME FIRE WEATHER CONDITIONS ARE EXPECTED THIS 
  AFTERNOON AND EVENING. ANY FIRES HAVE A HIGH POTENTIAL TO 
  EXHIBIT EXTREME BEHAVIOR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

HTTP://WEATHER.GOV/RIVERTON
824 
WWUS85 KRIW 020145
RFWRIW

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
745 PM MDT THU SEP 1 2011

WYZ277-020245-
/O.EXP.KRIW.FW.W.0008.000000T0000Z-110902T0200Z/
LINCOLN AND UINTA COUNTIES/LOWER ELEVATIONS-
745 PM MDT THU SEP 1 2011

...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR WIND
AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 277...

THE RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING. 

$$

WYZ279-020245-
/O.EXP.KRIW.FW.W.0008.000000T0000Z-110902T0200Z/
SWEETWATER COUNTY/ROCK SPRINGS BLM/FLAMING GORGE NRA-
745 PM MDT THU SEP 1 2011

...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR WIND
AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 279...

THE RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING. 

$$

WYZ289-020245-
/O.EXP.KRIW.FW.W.0008.000000T0000Z-110902T0200Z/
GRANITE/GREEN/FERRIS/RATTLESNAKE MOUNTAINS-
745 PM MDT THU SEP 1 2011

...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR WIND
AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 289...

THE RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING. 

$$

21

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this red flag warning went out at Aug 31, 8:10 PM MDT, 6 hours 14 minutes earlier.

Area forecast discussion, Aug 31, 8:10 PM MDT, 6 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RIVERTON WY
810 PM MDT WED AUG 31 2011

.UPDATE...

RED FLAG CONDITIONS ARE ALLEVIATING THIS EVENING AS WINDS DIMINISH
AND RH'S BEGIN TO RISE.  THEREFORE THE RED FLAG WARNING HAS BEEN
ALLOWED TO EXPIRE.

.SHORT TERM...TONIGHT THROUGH SATURDAY

WESTERN AND CENTRAL WYOMING WILL REMAIN BETWEEN A PACIFIC TROUGH
OVER THE PACIFIC NORTHWEST AND A HIGH PRESSURE RIDGE OVER THE
SOUTHERN PLAINS. THIS WILL CONTINUE TO PRODUCE SOUTHWEST FLOW
ALOFT OVER WYOMING. AS THE PACIFIC TROUGH MOVES EAST...A COLD
FRONT OVER SOUTHERN MONTANA WILL MOVE SOUTH INTO NORTHERN WYOMING
TONIGHT AND SURGE SOUTH INTO CENTRAL WYOMING BY MORNING. THIS
WILL BRING HIGHER HUMIDITY AND COOLER AIR TO NORTHERN AND CENTRAL
AREAS AND BECOME A FOCUS FOR CONVECTION ON THURSDAY. SOUTH OF THE
FRONT...DRY AND WINDY CONDITIONS WILL PERSIST. DRY AND STABLE AIR
WILL THEN BE OVER THE AREA FRIDAY AND SATURDAY WITH WEST FLOW
ALOFT PRODUCING BREEZY TO WINDY AREAS. MODELS IN FAIR AGREEMENT IN
THE SHORT TERM.

.LONG TERM...SATURDAY NIGHT THROUGH WEDNESDAY

DRY CONDITIONS ASSOCIATED WITH AN AREA OF HIGH PRESSURE WILL LAST
THROUGH MONDAY MORNING ACROSS THE FORECAST AREA WITH WARMING
TEMPERATURES. THE RIDGE AXIS WILL THEN MOVE FURTHER EAST THROUGH THE
FORECAST AREA...ALLOWING A SOUTHWESTERLY FLOW TO DEVELOP ACROSS MUCH
OF THE CWA. THIS SOUTHWESTERLY FLOW WILL USHER IN ADDITIONAL
MOISTURE MONDAY AFTERNOON...TO INTRODUCE SHOWERS AND
THUNDERSTORMS...MAINLY ACROSS SOUTHWESTERN WYOMING.

MODELS INDICATE THE POTENTIAL FOR AN AREA OF LOW PRESSURE TO FORMING
OVER WYOMING TUESDAY NIGHT. THIS AREA OF LOW PRESSURE WILL THEN
SWEEP ACROSS THE FORECAST AREA...SPREADING SHOWERS AND THUNDERSTORMS
ACROSS THE AREA. COOLER TEMPERATURES WILL THEN REMAIN PRESENT OVER
THE AREA.

&&

.AVIATION...

SHOWERS AND THUNDERSTORMS WILL CONTINUE THIS EVENING...ESPECIALLY
ACROSS THE NORTHWEST WHERE STORMS WILL CONTINUE THROUGH THE
OVERNIGHT HOURS. A COLD FRONT WILL MOVE THROUGH THE AREA OVERNIGHT
AND INTO THE DAYTIME HOURS OF THURSDAY. BECAUSE OF THIS FRONT AND
LINGERING MOISTURE FROM SHOWER ACTIVITY...MODELS INDICATE THE
FORMATION OF A LOW CLOUD DECK AFTER 08Z THURSDAY FOR PORTIONS OF
NORTHERN WYOMING...ESPECIALLY KCOD AND KCPR. CURRENT FORECAST
SUPPORTIVE OF THESE LOW CLOUD DECKS. SCATTERED SHOWERS AND
THUNDERSTORMS WILL THEN BE PRESENT ACROSS THE NORTHERN THIRD OF THE
FORECAST AREA AFTER 12Z THURSDAY...WITH SHOWER ACTIVITY SPREADING
SOUTH THROUGH THE DAY. PERIODS OF MVFR CONDITIONS WILL BE POSSIBLE
UNDER HEAVY RAINFALL. GUSTY WIND WILL ALSO BE POSSIBLE WITH SHOWERS
AND THUNDERSTORMS.

&&

.FIRE WEATHER...

CRITICAL FIRE WEATHER DAY FOR MUCH OF WESTERN AND CENTRAL WYOMING
THIS EVENING. AN APPROACHING TROUGH WILL BRING VERY WINDY
CONDITIONS ALONG WITH LOW RELATIVE HUMIDITY IN THE MID TO LOWER TEENS.
RED FLAG WARNINGS ARE IN EFFECT FOR ALL AREAS EXCEPT
140...414...415 AND 416 FROM NOON UNTIL 8 PM THIS EVENING. EVEN THESE
AREAS NOT IN THE WARNING WILL SEE THE STRONG WINDS...THOUGH
RELATIVE HUMIDITY WILL BE SOMEWHAT HIGHER IN THESE ZONES. HOWEVER...THE
FIRE WEATHER DANGER WILL BE QUITE HIGH. THUNDERSTORM COVERAGE WILL
BE ISOLATED TODAY WITH STRONG OUTFLOWS AND LIGHTNING POSSIBLE. A
COLD FRONT WILL MOVE INTO THE NORTH TONIGHT AND POSSIBLY INTO THE
CENTRAL...EAST OF THE DIVIDE. GUSTY WINDS AHEAD OF THE FRONT WILL
CONTINUE THURSDAY ACROSS THE WEST AND SOUTH...AND POTENTIALLY IN
THE CENTRAL...AS THERE IS UNCERTAINTY INTO HOW FAR SOUTH THE FRONT
PROGRESSES THURSDAY MORNING. FIRE WEATHER HIGHLIGHTS WILL LIKELY
BE NEEDED OVER THE SOUTH AND POSSIBLY THE CENTRAL. THE TROUGH WILL
MOVE ACROSS THE STATE THURSDAY AFTERNOON AND EVENING. A FEW
SHOWERS AND THUNDERSTORMS ARE POSSIBLE ALONG THE FRONT. CHILLY AIR
MOVES IN WITH AREAS OF FROST LIKELY OVER THE WEST FRIDAY MORNING.
A CLIPPER SYSTEM MOVES ACROSS MONTANA FRIDAY...WITH WINDS
INCREASING ONCE AGAIN. WITH VERY DRY AIR STILL IN PLACE...WILL SEE
THE FIRE WEATHER DANGER REMAIN HIGH...ESPECIALLY SOUTH AND
CENTRAL.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING
WYZ275>283-285>289-300.

RED FLAG WARNING UNTIL 6 AM MDT THURSDAY WYZ284.

&&

SHORT TERM...C.BAKER
LONG TERM...BRANHAM
AVIATION...BRANHAM
FIRE WEATHER...C.BAKER
Hazardous weather outlook, Aug 31, 8:12 PM MDT, 6 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RIVERTON WY
812 PM MDT WED AUG 31 2011

WYZ001>020-022>030-011200-
ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST-
BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS-
EAST SWEETWATER COUNTY-FLAMING GORGE-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS-
NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN-
NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS-
ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES-
SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN-
SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY-
TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN-
UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN-
WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST-
YELLOWSTONE NATIONAL PARK-
812 PM MDT WED AUG 31 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING.

.DAY ONE...REST OF TONIGHT

ISOLATED THUNDERSTORMS WILL BE ENCOUNTERED ACROSS THE WEST THIS
MORNING AND ACROSS THE REST OF THE AREA THIS AFTERNOON AND
EVENING.  THE MAIN HAZARDS WITH THESE STORMS WILL BE STRONG OUTFLOW
WIND GUSTS AND DANGEROUS LIGHTNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THURSDAY...SCATTERED THUNDERSTORMS NORTH AND CENTRAL.  SOME
STRONGER STORMS ARE POSSIBLE.  INCREASED FIRE DANGER SOUTH WITH
STRONG...MAINLY DRY COLD FRONT PASSAGE.

FRIDAY...INCREASED FIRE DANGER SOUTH AND CENTRAL DUE TO WARM
TEMPERATURES...LOW RELATIVE HUMIDITY AND WINDY CONDITIONS.

MONDAY...ISOLATED TO SCATTERED THUNDERSTORMS THUNDERSTORMS WEST.

TUESDAY...ISOLATED TO SCATTERED THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

PLEASE REPORT ANY STRONG WIND GUSTS OR HAIL WITH THUNDERSTORMS.

TEAM RIVERTON

In the hours before

Special weather statement, Aug 31, 9:02 PM MDT, 5 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
902 PM MDT WED AUG 31 2011

WYZ019-020-010430-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-
NATRONA COUNTY LOWER ELEVATIONS-
902 PM MDT WED AUG 31 2011

ANOTHER AREA OF SHOWERS AND THUNDERSTORMS WILL MOVE NORTHEAST FROM
THE GREEN AND RATTLESNAKE MOUNTAINS ACROSS NATRONA COUNTY THROUGH
1030 PM. THE MAIN AREAS THAT WILL BE IMPACTED WILL BE MUDDY GAP...
MILLS AND CASPER...AND MIDWEST. INTERSTATE 25 FROM CASPER NORTH TO
THE JOHNSON COUNTY LINE WILL ALSO BE IMPACTED AT TIMES.

WIND GUSTS AROUND 50 MPH...BRIEF HEAVY RAIN...AND DANGEROUS
LIGHTNING WILL OCCUR WITH MOST STORMS. SEEK SAFE SHELTER INDOORS IF
STORMS APPROACH YOUR LOCATION.

AR
Special weather statement, Aug 31, 9:04 PM MDT, 5 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
904 PM MDT WED AUG 31 2011

WYZ030-010400-
EAST SWEETWATER COUNTY-
904 PM MDT WED AUG 31 2011

SHOWERS AND THUNDERSTORMS WILL MOVE NORTHEAST ACROSS EASTERN
SWEETWATER COUNTY THROUGH 1000 PM. WIND GUSTS AROUND 45 MPH...BRIEF
HEAVY RAIN...AND FREQUENT DANGEROUS LIGHTNING WILL OCCUR WITH MOST
STORMS. SMALL HAIL MAY OCCUR WITH STRONGER STORMS. SEEK SAFE SHELTER
INDOORS IF STORMS APPROACH YOUR LOCATION.

AR
Local storm report, Aug 31, 10:41 PM MDT, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RIVERTON WY
1041 PM MDT WED AUG 31 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0934 PM     TSTM WND GST     NATRONA COUNTY AIRPORT  42.90N 106.46W
08/31/2011  M59 MPH          NATRONA            WY   ASOS

&&

AEM
Special weather statement, Aug 31, 10:47 PM MDT, 3 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
1047 PM MDT WED AUG 31 2011

WYZ020-022-010530-
CASPER MOUNTAIN-NATRONA COUNTY LOWER ELEVATIONS-
1047 PM MDT WED AUG 31 2011

A FEW SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH SOUTHEAST
NATRONA COUNTY THROUGH 1130 PM. WIND GUSTS AROUND 50 MPH...BRIEF
HEAVY RAIN...AND FREQUENT DANGEROUS LIGHTNING WILL OCCUR WITH THE
STORMS. AREAS IMPACTED WILL INCLUDE MILLS...CASPER...EVANSVILLE...
CASPER MOUNTAIN. SEEK SAFE SHELTER INDOORS IF STORMS APPROACH YOUR
LOCATION.

AR

Nearby

Red Flag Warnings in Wyoming, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.